# SDR IPXA2021072371993

- Difficulty date: July 15, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 21,461 hours, 13,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A579760740210
- Condition: Broken
- Location: Lt Wint Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING FLAP OB FLAP IB END ANGLE BRACKET BROKEN/MISSINGREMOVED AND REPLACED 1EA ANGLE BRACKET IAW SRM 51-40-44 AND 51-40-21
